E-Prints Complutense

On the Picard Group of Low-codimension Subvarieties

Impacto

Descargas

Último año



Arrondo Esteban, Enrique y Caravantes, Jorge (2009) On the Picard Group of Low-codimension Subvarieties. Indiana University Mathematics Journal, 58 (3). pp. 1023-1042. ISSN 0022-2518

[img] PDF
Restringido a Sólo personal autorizado del repositorio hasta 2020.

288kB

URL Oficial: http://arxiv.org/pdf/math/0511267.pdf



Resumen

We introduce a method to determine if n-dimensional smooth subvarieties of an ambient space of dimension at most 2n - 2 inherits the Picard group from the ambient space (as it happens when the ambient space is a projective space, according to results of Barth and Larsen). As an application, we give an affirmative answer (LIP to some mild natural numerical conditions) when the ambient space is a Grassmannian of lines (thus improving results of Barth, Van de Ven and Sommese) or a product of two projective spaces of the same dimension.


Tipo de documento:Artículo
Palabras clave:Projective spaces; Manifolds; Low codimension; Picard group
Materias:Ciencias > Matemáticas > Geometria algebraica
Código ID:14769
Depositado:18 Abr 2012 08:26
Última Modificación:06 Feb 2014 10:08

Descargas en el último año

Sólo personal del repositorio: página de control del artículo